| Catalog Number |
8001000001 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was unable to maintain temperature.The patient was not affected and no adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
The issue was identified to be the result of a due to broken/damaged heating/cooling system thermal unit.
Event or Problem Description
No new information.